Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 41, NWS Louisville, KY

April 4, 202515 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 4, 2025, 6:00 AM EDT for 15 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2025, 6:00 AM EDT (10:00 UTC)
Expired
Apr 4, 2025, 8:42 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KY, Boyle County, KY, Bullitt County, KY, Franklin County, KY, Hardin County, KY, Jefferson County, KY, Larue County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 48 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -206 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-206 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

217 
WGUS53 KLMK 041000
FFWLMK
KYC005-021-029-073-093-111-123-155-167-179-211-215-217-229-239-
041300-
/O.NEW.KLMK.FF.W.0041.250404T1000Z-250404T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
600 AM EDT Fri Apr 4 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Anderson County in central Kentucky...
  Northwestern Boyle County in central Kentucky...
  Bullitt County in central Kentucky...
  Southwestern Franklin County in central Kentucky...
  Northeastern Hardin County in central Kentucky...
  Southeastern Jefferson County in central Kentucky...
  Northeastern Larue County in central Kentucky...
  Northwestern Marion County in central Kentucky...
  Western Mercer County in central Kentucky...
  Nelson County in central Kentucky...
  Southern Shelby County in central Kentucky...
  Spencer County in central Kentucky...
  Northern Taylor County in central Kentucky...
  Washington County in central Kentucky...
  West Central Woodford County in central Kentucky...

* Until 900 AM EDT.

* At 600 AM EDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 4.5 and 5.5 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bardstown, Shepherdsville, Lawrenceburg, Harrodsburg, Lebanon, 
  Springfield, Pioneer Village, Taylorsville, Mount Washington and 
  Ballard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3811 8543 3814 8542 3810 8482 3776 8488
      3747 8534 3747 8547 3756 8554 3752 8557
      3754 8563 3760 8559 3762 8561 3762 8557
      3764 8560 3769 8559 3773 8569 3800 8594

FLASH FLOOD...OBSERVED

$$

SRW
1 follow-up statement
993 
WGUS73 KLMK 041242
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
842 AM EDT Fri Apr 4 2025

KYC005-021-029-073-093-111-123-155-167-179-211-215-217-229-239-
041252-
/O.CAN.KLMK.FF.W.0041.000000T0000Z-250404T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson KY-Boyle KY-Bullitt KY-Franklin KY-Hardin KY-Jefferson
KY-Larue KY-Marion KY-Mercer KY-Nelson KY-Shelby KY-Spencer KY-
Taylor KY-Washington KY-Woodford KY-
842 AM EDT Fri Apr 4 2025

...FLASH FLOOD WARNING FOR ANDERSON, NORTHWESTERN BOYLE, BULLITT, 
SOUTHWESTERN FRANKLIN, NORTHEASTERN HARDIN, SOUTHEASTERN JEFFERSON, 
NORTHEASTERN LARUE, NORTHWESTERN MARION, WESTERN MERCER, NELSON, 
SOUTHERN SHELBY, SPENCER, NORTHERN TAYLOR, WASHINGTON AND WEST 
CENTRAL WOODFORD COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3811 8543 3814 8542 3810 8482 3776 8488
      3747 8534 3747 8547 3756 8554 3752 8557
      3754 8563 3760 8559 3762 8561 3762 8557
      3764 8560 3769 8559 3773 8569 3800 8594

$$

CJP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 2:42 AM EDT, 3 hours 18 minutes earlier. Its key messages:

  • Ongoing historic and possibly catastrophic flooding event continues today through the weekend. Heed any flood warnings issued as this will be life threatening flooding across much of Kentucky and southern Indiana through this weekend.
  • Severe threat today will lift north and west to primarily areas in western Kentucky. Saturday will have the return of the severe weather threat through much of the Ohio River valley.
  • Drier conditions expected by Monday and another opportunity of rain moves in late Wednesday night through Friday.
Area forecast discussion, Apr 4, 2:42 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
242 AM EDT Fri Apr 4 2025

.KEY MESSAGES...

- Ongoing historic and possibly catastrophic flooding event
continues today through the weekend.  Heed any flood warnings issued
as this will be life threatening flooding across much of Kentucky
and southern Indiana through this weekend.

- Severe threat today will lift north and west to primarily areas in
western Kentucky.  Saturday will have the return of the severe
weather threat through much of the Ohio River valley.

- Drier conditions expected by Monday and another opportunity of
rain moves in late Wednesday night through Friday.

&&

.UPDATE...
Issued at 1206 AM EDT Fri Apr 4 2025

The concern remains high for significant flash flooding overnight. A
50 kt southerly LLJ core centered near the KY/TN border is producing
tremendous low-level moisture transport into the region. This
moisture continues to ascend a frontal boundary draped from Middle
TN ENE through southeastern KY. A band of deep convection is
oriented WSW to ENE along the 925 mb warm front from western KY into
central KY. Cell motion to the northeast will result in highly
problematic training along this boundary.

Severe convection has developed over portions of SE MO, NE AR, and
western KY where MUCAPE has been greater (1000+ J/kg). Instability
decreases with NE extent along the convective axis, with poorer mid-
level lapse rates and skinnier CAPE profiles noted in central KY.
While some elevated hailers are likely in western KY, the hail
threat should diminish as storms move east. Some isolated large hail
is possible, but the slimmer instability profile will reduce the
hail risk and increase the flooding risk.

PW axis of 1.5-1.7 inches extends from western KY/TN northeast into
central KY and far southern IN. Latest 04.00Z HREF data continues to
suggest a swath of 1-3 inches across portions of central KY over the
next six hours. Multiple Flash Flood Warnings are in effect, and
additional warnings are likely overnight. Flash flooding could be
considerable to catastrophic in some localized areas.

Issued at 753 PM EDT Thu Apr 3 2025

After coordination with the Storm Prediction Center and WFO Jackson,
we have dropped the Tornado Watch for our south-central KY counties.
The effective warm front has pushed south this afternoon, reinforced
by convective outflow, and is now draped WSW to ENE through Middle
TN and eastern KY. For the central part of KY, that boundary has
shifted far enough south of the TN border to largely eliminate the
tornado threat. The near-sfc layer is stable, with sfc temps in the
upper 50s to lower 60s and a northerly sfc wind.

The main near-term concern over the next 3-6 hours is additional
flash flooding. We do still have elevated instability - MUCAPE on
the order of 500+ J/kg. Latest radar trends show a band of elevated
convection spreading ENE roughly along the Ohio River, but we have
lightning all the way north of Madison, IN as of this writing. The
SSW low-level jet increases over the next 3-6 hours and will
continue to advect copious amounts of moisture across the boundary.
SW to NE training convection will easily lead to additional Flash
Flooding, possibly significant and life-threatening. Latest HREF PMM
guidance shows potential for swaths of 1-2 inches in three hours
across central KY and far southern IN. Cannot rule out localized
totals of 3-4 inches over the next six hours.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 238 AM EDT Fri Apr 4 2025

06Z surface and upper air analysis shows a large upper low in
the desert southwest and the jet stream with strong winds
extending from the low through the central plains to the Great
Lakes which is bringing a river of upper level Pacific moisture.
A 700 mb shortwave trough is providing lift for the storms, a
50 kt low level jet is bringing increased moisture transport,
and a stalled out front roughly along the Kentucky-Tennessee
line is leading to another round of thunderstorms and heavy rain
extending from southwest Kentucky through southwest Ohio.
Kentucky mesonet sites have reported 2-6 inches of rain over the
last 24 hours and numerous flash flood warnings are in effect
across central and northern Kentucky.

Forecast trends for today are showing the warm front lifting
northward through Kentucky and trying to make it to the Ohio river
valley by late in the day.  This should put much of the state in the
warmer air and also lift the training area of showers and storms
northward to along the Ohio River Valley.  South of the front we may
see some peaks of sun especially the further south you are and this
could lead to areas of higher instability to fuel isolated
thunderstorms by late this afternoon.  The better severe weather
setup will be in western Kentucky where the instability and shear
will be higher however in central Kentucky if we can get some
sunshine this will help to increase the instability as CAPE values
could reach to over 3000 J/kg and 0-6 bulk shear of 50 kts will give
any storms a good environment to produce hail, strong winds, and
isolated tornadoes.  Flooding threat will continue especially along
the Ohio river valley as PW values will be anomalously high at
1.5- 1.75 inches and EFI having Euro ensembles members at 0.95
with shift of tails at 2 gives high confidence of a large
precipitation event along the Ohio river valley today. NBM
probabilities of greater than 2 inches of rain in the next 24
hours is at 50%.

Major flooding continues through the weekend as Saturday may bring
some of the highest 1 day totals of rain through much of the region
which will compound the flooding that has occurred from what
rain we received since Thursday and Friday. Severe weather from
Friday night in the form of a squall line to the west will move
across the state during the night into Saturday morning and
threats of gusty straight line winds and QLCS nocturnal
tornadoes can't be ruled out. This line of thunderstorms will
shift the stationary front to the south and basically stall in
central Tennessee. This should lead to much of the area in the
more stable airmass and the severe threat subsides during the
day on Saturday. With the upper level pattern basically being a
moisture conveyor belt from Texas to the Great Lakes we will see
all day rain and storms through the day on Saturday. NBM
probabilities of receiving greater than 4 inches in the 24 hour
period of Saturday are quite high at 30 to 40% and even
receiving 6 inches is in the 5-10% range. Additional totals of
rain from Friday through Sunday morning could be another 4-8
inches. It bears repeating...this is a historic, catastrophic,
and life threatening flood setup. EFI index has 0.9 and shift of
tails at 2 through much of central Kentucky which shows the
European ensembles are in good agreement of another anomousoly
high precipitation event on Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 238 AM EDT Fri Apr 4 2025

On Sunday the upper wave should move into the southeast CONUS
and a sweeping cold front should finally move the axis of
moisture out of the Ohio river valley. Drier conditions are
expected by Sunday afternoon.

We should see a couple of dry and cooler days on Monday and Tuesday
as the trough will usher in a colder airmass from the Great Lakes
and we could see below freezing lows to start the day on Tuesday.
Long range ensembles are showing northwesterly flow continue into
the mid week with another trough coming in that could lead to more
rain and thunderstorm chances from Wednesday night through
Friday.

&&

.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1233 AM EDT Fri Apr 4 2025

Another round of thunderstorms and heavy rain will move through
central Kentucky and southern Indiana between 06-15Z and then we
should see the line of rain slightly northward between 15-21Z.  The
line of rain and storms will then move back to the south and
overspread the area that every terminal will have to deal with
thunderstorms and heavy rain. Cloud ceilings will fluctuate between
MVFR and IFR category through 12Z.

Between 12Z-00Z the greater chances of rain and storms will occur
for HNB, SDF, LEX, and RGA with lesser chances of rain and storms
for BWG as the warm front and better lift will be in southern
Indiana...however isolated strong storms will be in the forecast
around BWG during this time. Probabilities of MVFR will be greater
in BWG as well (70-80%)...while probabilities of IFR (60-90%) and
possible LIFR (10-20%) categories around HNB, SDF, LEX, and RGA will
be greater during this time especially with the stronger
thunderstorms and heavy rain which could take surface visibilities
to as low as 1-2 SM at times and ceilings to 500 ft or below.
Generally the environmental surface winds will be on the light and
variable side at 5-10 kts but between 12-00Z we could see occasional
thunderstorm wind gusts at 20-30 kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

UPDATE...EBW
SHORT TERM...00
LONG TERM...00
AVIATION...00
Hazardous weather outlook, Apr 4, 3:39 AM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 AM EDT Fri Apr 4 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050745-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
339 AM EDT Fri Apr 4 2025 /239 AM CDT Fri Apr 4 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible west of I-65. Heavy rainfall is also
likely with localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and strong storms continue into the weekend.
High-impact, major rainfall, and flooding is anticipated across the
lower Ohio and Tennessee Valleys through Sunday. Widespread minor to
moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are needed to report heavy rainfall and any instances of
flooding or flash flooding.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BJS

In the hours before

Local storm report, Apr 4, 4:43 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
443 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     Flash Flood      2 SSW Eminence          38.34N 85.19W
04/04/2025                   Shelby             KY   911 Call Center

            Water flowing over Eminence Pike near Drane
            Lane.

&&

SRW
Local storm report, Apr 4, 4:46 AM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
446 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flood            3 SW Shelbyville        38.19N 85.27W
04/04/2025                   Shelby             KY   911 Call Center

            Water over the Interstate 64 eastbound ramp.

&&

SRW
Local storm report, Apr 4, 4:52 AM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
452 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     Flood            5 SW Combs              37.62N 84.17W
04/04/2025                   Madison            KY   911 Call Center

            Road closure of Dreyfus Road near Gravel
            Lick Road due to high water.

&&

SRW
Local storm report, Apr 4, 5:10 AM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
510 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Flash Flood      5 W Ford                37.88N 84.34W
04/04/2025                   Madison            KY   911 Call Center

            Mudslide on Avawam Drive near Lexington Road
            and interstate 75.

&&

SRW
Local storm report, Apr 4, 5:16 AM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
516 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flash Flood      3 SE Liberty            37.30N 84.89W
04/04/2025                   Casey              KY   911 Call Center

            Water Rescue of a semi truck on Dry Ridge
            Road.

&&

SRW
Local storm report, Apr 4, 5:19 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
519 AM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Flash Flood      1 NNE Middleburg        37.36N 84.81W
04/04/2025                   Casey              KY   911 Call Center

            Water flowing over Mill Dam Road.

&&

SRW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:30 PM EDTFlash Flood WarningLMKBarren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 16 more8 hr
Apr 3, 10:56 PM EDTRiver Flood WarningLMKHart5 days
Apr 3, 11:02 PM EDTRiver Flood WarningLMKWarren4 days
Apr 3, 11:20 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble8 hr
Apr 4, 12:14 AM EDTRiver Flood WarningLMKCarroll, Henry, Owen7 days
Apr 4, 12:14 AM EDTRiver Flood WarningLMKClark, Madison4 days
Apr 4, 12:14 AM EDTRiver Flood WarningLMKGarrard, Jessamine5 days
Apr 4, 12:27 AM EDTSpecial Weather StatementLMKButler33 min
Apr 4, 12:29 AM EDTFlash Flood WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more8 hr
Apr 4, 12:32 AM EDTRiver Flood WarningLMKNicholas, Robertson6 days
Apr 4, 12:40 AM EDTFlash Flood WarningLMKButler, Edmonson, Grayson, Logan, Warren12 hr
Apr 4, 1:10 AM EDTSpecial Weather StatementLMKMercer, Washington35 min
Apr 4, 1:35 AM EDTFlash Flood Warning Considerable damage threatLMKBreckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more3 hr
Apr 4, 1:36 AM EDTSpecial Weather StatementLMKButler, Logan, Ohio, Warren39 min
Apr 4, 2:06 AM EDTSpecial Weather StatementLMKGreen, Hart, Larue24 min
Apr 4, 2:53 AM EDTFlash Flood WarningLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more6 hr
Apr 4, 3:10 AM EDTFlash Flood WarningLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 8 more7 hr
Apr 4, 4:55 AM EDTRiver Flood WarningLMKHarrison3 days
Apr 4, 5:30 AM EDTFlash Flood WarningLMKBarren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more3 hr
Apr 4, 7:30 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer5 days
Apr 4, 7:30 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford6 days
Apr 4, 8:21 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more12 hr
Apr 4, 8:23 AM EDTAreal Flood WarningLMKBarren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more12 hr
Apr 4, 8:38 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more12 hr
Apr 4, 8:42 AM EDTAreal Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more3 hr
Apr 4, 8:48 AM EDTAreal Flood WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble14 hr
Apr 4, 9:24 AM EDTFlash Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hancock and 7 more6 hr
Apr 4, 10:36 AM EDTAreal Flood WarningLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 8 more12 hr
Apr 4, 11:10 AM EDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more12 hr
Apr 4, 11:50 AM EDTFlash Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more7 hr
Apr 4, 12:22 PM EDTRiver Flood WarningLMKJefferson, Oldham9 days
Apr 4, 12:22 PM EDTRiver Flood WarningLMKHardin, Jefferson, Meade21 days
Apr 4, 12:22 PM EDTRiver Flood WarningLMKTrimble8 days
Apr 4, 3:50 PM EDTAreal Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hancock and 6 more8 hr
Apr 4, 4:17 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Logan, Simpson, Warren28 min
Apr 4, 4:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren24 min
Apr 4, 4:36 PM EDTSpecial Weather StatementLMKEdmonson, Warren24 min
Apr 4, 4:39 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart36 min
Apr 4, 5:10 PM EDTSpecial Weather StatementLMKBarren35 min
Apr 4, 5:11 PM EDTSevere Thunderstorm WarningLMKBarren, Hart23 min
Apr 4, 5:16 PM EDTSpecial Weather StatementLMKAllen, Barren29 min
Apr 4, 5:31 PM EDTSevere Thunderstorm WarningLMKGreen, Hart14 min
Apr 4, 5:41 PM EDTSpecial Weather StatementLMKHart34 min
Apr 4, 5:43 PM EDTSpecial Weather StatementLMKMetcalfe32 min
Apr 4, 5:48 PM EDTSpecial Weather StatementLMKGreen, Taylor27 min
Apr 4, 6:03 PM EDTSpecial Weather StatementLMKOhio27 min
Apr 4, 6:13 PM EDTSpecial Weather StatementLMKMetcalfe32 min
Apr 4, 6:18 PM EDTSpecial Weather StatementLMKTaylor27 min
Apr 4, 6:30 PM EDTSpecial Weather StatementLMKMadison30 min
Apr 4, 6:36 PM EDTSpecial Weather StatementLMKAdair39 min
Apr 4, 6:53 PM EDTSpecial Weather StatementLMKClark22 min
Apr 4, 7:16 PM EDTAreal Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more6 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.